Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

londoncat8

Veteran Member
  • Total Reviews

    2
  • Content Count

    232
  • Joined

  • Last visited

  • Days Won

    1

Everything posted by londoncat8

  1. maybe cortisone shots can help with two big cysts? what is the reason for you not going on accutane? I have been through diet changes, vitamins etc for many years and it never actually helped. I have been vegetarian (eat fish) for the last 6 years eating vitamins B, Zinc, etc. and nothing ever helped until accutane. Although diet can help some people it never did anything for me.
  2. it is what we do and how we do it matters not what we look like:) Humour yourself too. True beauty has little/nothing to do with having clear face. I've had acne for 20 years so I know how bad, uncomfortable and desperate it can be... but we are not just the face... I hope you find what you are looking for:)
  3. that is solid gold sh*t! It just made you an idiot, that's all.... Ha!
  4. Hi, I am 33 and was suffering from acne for the most of my life. I took accutane for 8 months and it was a positive lifechanging experience! I was on a low dose of 20mg for the most of the time and it was bearable but with many side effects:) My face cleared completely by the end of month 4. I do keep a gluten free, dairy free, vegetarian diet with fish but it never solved anything for me until I tried accutane. Do give it a go. Hope you fins what solves your problem! good luck!
  5. if you have active acne on your face then facial hair removing might do some damage....how much damage depends on your type of skin. In my case, I have very thin pale white asian skin, using hair removal cream while have actives burnt it very badly and some little scarring was left after. It is safer to delay hair removing until your acne is no longer active or try using it so the cream does not actually cover any acne.
  6. It did nothing good to my skin(white asian, poreless)....if I use it it just stays shiny and does not seem to absorb well. However, I do use it as a make-up remover and it works well for that.
  7. I've had low energy levels and took naps during daytime from month 2 to month 5.... after it seemed quite manageable. Doing yoga and running did not help much with energy levels but I guess it did not hurt me either in the long run. Do not worry about it that much and good luck.
  8. Ok, I had scaring before I took accutane but after finishing the course my scars are much more visible and I think it is because my skin is somehow thinner than it used to be. During accutane there was not any scarring happening even after the IB which was really bad. In my case accutane did not cause scarring but it did make the old scars more visible than before:)
  9. I believe it will fade by february but will it go to be almost invisible ->I do not know:) The pigmentation I got from my initial break out has faded very well within the last 3 months but it is still there and I can not go make up free:) Pigmentation does not worry me that much because what I had on my face before I started accutane was so horrific that anything after feels like magic:) haha Do not worry about pigmentation while you are on accutane....when you're done with it next step woul
  10. It has been a long 8 months but it was worth it. For the last 3 months I have been on 20mg and I this is my last week of the 8 month course. I do not have any active acne on my face. I do have red pigmentation marks and some scarring which is more visible now due to my skin being thinner (as a result of accutane use). I use organic face wash("Nude') twice a day and face cream I use is by Lush called "gorgeous". My make up regime is a bit more complicated: I use revlon as a foundation and dior po
  11. And whatever you use do keep some kind of exercise regime and drink plenty of water. I do ashtanga yoga which helps me keep fit and happy although I do still battle my acne:) Stay strong!
  12. londoncat8

    Day 1

    best of luck to you!
  13. I understood if you go for a longer time (i.e. 12months) you should be on much lower dose (that is what my term told me). I am going to be almost a year on accutane but at 20mg a day. I am 65kg female. Reading through some other posts the hairloss does stop eventually. I did not ever read about anyone going bald but loosing a lot of your hair for a period of time is possible. What do you do about the dryness? How do you moisturise your skin? I wish you recover soon:)
  14. I did not have blood but my gums were so sensitive it was painful to brush my teeth. It felt like I am knifing my gums. It is quite common with accutane to have that effect. It will stop though! It does get better! Good luck!
  15. Hi, I suffered and still do many illnesses on top of my acne and throughout my life I found that staying inside the house and not going outside was the best option. Although less extreme is my case I only stayed inside for 2years in a room without going outside I can relate to your problem. I was harassed and insulted because of my skin a lot but as you grow older (I am 33 now) you learn that life is not about how we look but about what we do and how we do it. I did chose a solitary life but
  16. that sounds like over the clock sitting in the bathroom waiting every 3 hours to change the face cream and wash! Girl, you've got time on your hands!!! haha But, results are impressive though, well done!! Now you should go and take probiotics and restore the gut flora as we have heard about your addiction in your previous posts!:)xxx
  17. I guess the next problem to treat would be candida!
  18. I use EPADERM ointment given to me by my dermatologist and it is better than anything I have used. I used: aquaphor, vaseline, carmex etc. It is truly the best.
  19. you should not use BP while on accutane, if anything, you should not use anything at all while you are on take. My IB lasted for 2,5 months before my face became clear. Give accutane a chance to work. It takes more than a week to clear you face:)
  20. Ok, I read this thread regularly and it is depressing to read it sometimes.... Before I took accutane(and i am taking it still) I suffer(ed) bipolar syndrome with all that it comes with, type1 diabetes, acne all over my body etc and..... I still fight to stay alive and stay positive every single day. Do not think of yourself as a victim and cry all the time because you will lose if you mental state is a 'victim' one. Fight and win. Yes, I do feel suicidal and sad and depressed quite often but I
  21. Mine is sodium sulfacetamide and it doesn't even dry out my skin. My skin got worse when I stopped using it before accutane, it doesn't help my acne but it manages it if that makes sense. How could it make the IB worse? You can only know how when you try it! Ha:) I applied a small amount of topical on one pimple(not part of IB) at the end of 3rd week of the first month on tane and that little pimple eroded into a wound it was not good at all..... after that, when IB started I was told not to ap
  22. I concentrate on my hobbies and passions that do not require interaction with people and being looked at:) I excel at piano playing, painting, jewellery and dress making..... and all of these make me happy and no one else needs to look at me while I do it. I mastered the skills and enjoy them rather than being depressed looking in the mirror. We are much more than the condition of our skin.
  23. I was told by my term that I should not use any topical antibiotics while on accutane because it might make the IB worse. It is probably ok in the fist few weeks to use it but if I were you I would not use any antibiotic topicals while on it. IB can happen on the second month (in my case) so I was told by derm just to leave everything alone.
×